# SDR MALA010405

- Difficulty date: April 8, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 433
- Aircraft time: 8,645 hours, 9,784 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, RT CENTER AISLE SEAT TRACK BL 0 BETWEEN STA 632 TO 645 HAS CORROSION.  MAINTENANCE COMPLETED REPAIR IAW EO S53077.
